# SDR YENA2022040500333

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 37,525 hours, 13,169 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge Arm
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REMOVE AND REPLACE HINGE ARM 3 DUE TO ELONGATED HOLES AFTER THAT AIRBUS REJECT TEMPORARY REPAIR ON VERTICAL STABILIZER; AEROMAN WO# 2022-12/4 WCC# 2022-57697 RII INSPECTOR 8610212 AE   REMOVED AND REPLACED HINGE ARM #2 LOCATED ON VERTICAL STABILIZER IAW A320 SRM 55-36-42-300-003 2.A (8) THRU (59) AND DRAWING D55371052 SHEET 4.  AFTER DETAILED FATIGUE ANALYSIS BY AIRBUS INFORMED THAT CURRENT REPAIR CAN NOT BE CONSIDERED AS A PERMANENT  REPAIR FOLLOWING THE INSTRUCTIONS ON AIRBUS REF 810336474/051.  ALL STEPS ARE DOCUMENTED ON NCR 2022-57695  DONE BY L OSTORGA 8619517 CHECKED BY E. ALAS 8611211 RII AE280QC INSP J. TEOS
